Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Simple Riemannian surfaces are scattering rigid

Haomin Wen

Geometry & Topology 19 (2015) 2329–2357
Bibliography
1 S B Alexander, I D Berg, R L Bishop, The Riemannian obstacle problem, Illinois J. Math. 31 (1987) 167 MR869484
2 G Besson, G Courtois, S Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 (1995) 731 MR1354289
3 D Burago, S Ivanov, Boundary rigidity and filling volume minimality of metrics close to a flat one, Ann. of Math. 171 (2010) 1183 MR2630062
4 D Burago, S Ivanov, Area minimizers and boundary rigidity of almost hyperbolic metrics, Duke Math. J. 162 (2013) 1205 MR3079248
5 S Chmutov, V Goryunov, H Murakami, Regular Legendrian knots and the HOMFLY polynomial of immersed plane curves, Math. Ann. 317 (2000) 389 MR1776110
6 C B Croke, Scattering rigidity with trapped geodesics, Ergodic Theory Dynam. Systems 34 (2014) 826 MR3199795
7 C B Croke, B Kleiner, A rigidity theorem for simply connected manifolds without conjugate points, Ergodic Theory Dynam. Systems 18 (1998) 807 MR1645381
8 J Eaton, On spherically symmetric lenses, IRE Trans. Antennas Propa. AP-4 (1952) 66
9 D B A Epstein, Curves on $2$–manifolds and isotopies, Acta Math. 115 (1966) 83 MR0214087
10 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
11 J H Hannay, T M Haeusser, Retroreflection by refraction, J. Modern Opt. 40 (1993) 1437 MR1232761
12 A Hatcher, Notes on basic $3$–manifold topology (2000)
13 M Kerker, The scattering of light and other electromagnetic radiation, Academic Press (1969)
14 R Michel, Sur la rigidité imposée par la longueur des géodésiques, Invent. Math. 65 (1981/82) 71 MR636880
15 L Pestov, G Uhlmann, Two-dimensional compact simple Riemannian manifolds are boundary distance rigid, Ann. of Math. 161 (2005) 1093 MR2153407